# SDR DALA2024030402936

- Difficulty date: March 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 56,007 hours, 39,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT ON STA Y=200 BTW X=-44 AND X=-55 AT PAX COMPARTMENT. (W1). SUMMARY OF NRC 00553: CORROSION LEVEL 2. DUE TO EXCESS CORROSION (EXFOLIATION), FLOOR SUPPORT ON STA Y=200 BTW X=-44 AND X=-55 AT PAX COMPARTMENT (W1) WAS REPLACED PER DWG 9936534 REV BW AND B717-200 SRM 51-41-02-0G. (LP #0226178)
